Curvature estimates for minimal surfaces in 3-manifolds
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 18 (1985) no. 1, pp. 89-105.
@article{ASENS_1985_4_18_1_89_0,
     author = {Anderson, Michael T.},
     title = {Curvature estimates for minimal surfaces in $3$-manifolds},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {89--105},
     publisher = {Elsevier},
     volume = {Ser. 4, 18},
     number = {1},
     year = {1985},
     doi = {10.24033/asens.1485},
     zbl = {0578.49027},
     mrnumber = {87e:53098},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1485/}
}
TY  - JOUR
AU  - Anderson, Michael T.
TI  - Curvature estimates for minimal surfaces in $3$-manifolds
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1985
DA  - 1985///
SP  - 89
EP  - 105
VL  - Ser. 4, 18
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1485/
UR  - https://zbmath.org/?q=an%3A0578.49027
UR  - https://www.ams.org/mathscinet-getitem?mr=87e:53098
UR  - https://doi.org/10.24033/asens.1485
DO  - 10.24033/asens.1485
LA  - en
ID  - ASENS_1985_4_18_1_89_0
ER  - 
%0 Journal Article
%A Anderson, Michael T.
%T Curvature estimates for minimal surfaces in $3$-manifolds
%J Annales scientifiques de l'École Normale Supérieure
%D 1985
%P 89-105
%V Ser. 4, 18
%N 1
%I Elsevier
%U https://doi.org/10.24033/asens.1485
%R 10.24033/asens.1485
%G en
%F ASENS_1985_4_18_1_89_0
Anderson, Michael T. Curvature estimates for minimal surfaces in $3$-manifolds. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 18 (1985) no. 1, pp. 89-105. doi : 10.24033/asens.1485. http://www.numdam.org/articles/10.24033/asens.1485/

[Al1] W. K. Allard, On the First Variation of a Varifold (Ann. of Math., vol. 95, 1972, pp. 417-491). | MR | Zbl

[Al2] W. K. Allard, On the first Variation of a Varifold : Boundary Behavior (Ann. of Math., vol. 101, 1975, pp. 418-446). | MR | Zbl

[B] S. Bernstein, Sur un théorème de géométrie et ses applications aux équations aux dérivées partielles du type elliptique (Comm. de la Soc. Math. de Karkov (2e série), Vol. 15, 1915, pp. 38-45). | JFM

[CS] H. I. Choi and R. Schoen, The Space of Minimal Embeddings of a Surface Into a three Dimensional Manifold of Positive Ricci Curvature (to appear).

[GL] R. Gulliver and F. D. Lesley, On Boundary Branch Points of Minimizing Surfaces (Arch. Rat. Mech. Anal., Vol. 52, 1973, pp. 20-25). | MR | Zbl

[JM] L. Jorge and W. Meeks Iii, The Topology of Minimal Surfaces of Finite Total Gaussian Curvature, to appear in Topology.

[H] E. Heinz, Über die Lösungen der Minimalflöchen gleichung (Nachr. Akad. Wiss. Göttingen Math. Phys., K1. II, 1952, pp. 51-56). | MR | Zbl

[L1] H. B. Lawson, Jr., Complete Minimal Surfaces in S3 (Ann. of Math., Vol. 92, 1970, pp. 335-374). | MR | Zbl

[L2] H. B. Lawson, Jr., Minimal Varieties in Real and Complex Analysis, University of Montreal Press, 1974.

[N] J. C. C. Nitsche, Contours Bounding at Most Finitely Many Solutions to Plateau's Problem (Complex Anal. and its Appl., Nauka, Moscow, 1978, pp. 438-446). | MR | Zbl

[Ob] M. Obata, Ed., Minimal Submanifolds and Geodesics, Kaigai Publ. Ltd. Tokyo, 1978.

[Os] R. Osserman, On complete Minimal Surfaces (Arch. Rat. Mech. Anal., Vol. 13, 1963, pp. 392-404). | MR | Zbl

[P] J. Pitts, Existence and Regularity of Minimal Surfaces on Riemannian Manifolds (Math. Notes 27, Princeton University Press, 1981). | MR | Zbl

[S] R. Schoen, Estimates for Stable Minimal Surfaces in three Dimensional Manifolds (Annals of Math. Studies, Vol. 103, Princeton Univ. Press, 1983). | MR | Zbl

[SS1] R. Schoen and L. Simon, Regularity of Stable Minimal Hypersurfaces (Comm. Pure Appl. Math., Vol. 34, 1981, pp. 741-797). | MR | Zbl

[SS2] R. Schoen and L. Simon, Regularity of Simply Connected Surfaces with Quasiconformal Gauss Map (Annals of Math. Studies, Vol. 103, Princeton Univ. Press, 1983). | MR | Zbl

[SSY] R. Schoen, L. Simon and S.-T. Yau, Curvature Estimates for Minimal Hypersurfaces (Acta. Math., Vol. 134, 1975, pp. 276-288). | MR | Zbl

[T] F. Tomi, On the Local Uniqueness of the Problem of Least area (Arch. Rat. Mech. Anal., Vol. 52, 1973, pp. 312-318). | MR | Zbl

Cited by Sources: